# SDR DALA1025989886

- Difficulty date: August 31, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1151
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CRACK IN RT PYLON ANGLE AT BS 1151 BETWEEN FUSELAGE AND PYLON. REPAIRED IAW SRM 54-04, FIGURE 10, PAGE 224.
